# SDR USAA2015021000002

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 36,607 hours, 25,306 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 740120C
- Part serial: 7946
- Condition: Failed
- Location: Zone 100
- Part time: 6,231 hours, 4,373 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

UPON LANDING & HOLDING TAXIWAY. SHUTDOWN ENG NR 2 WITH PARK BRAKE SET & APU RUNNING. LOST AC BUS NR 2 FAULT ELEC, DID NOT TRANSFER.  LOST NOSE WHEEL STEERING ALONG WITH LG AMM 24-22-34-401.
